Scaling Limit of Semiflexible Polymers: A Phase Transition

Cipriani, Alessandra ; Dan, Biltu ; Hazra, Rajat Subhra (2020) Scaling Limit of Semiflexible Polymers: A Phase Transition Communications in Mathematical Physics, 377 (2). 1505–1544. ISSN 0010-3616

Full text not available from this repository.

Official URL:

Related URL:


We consider a semiflexible polymer in {{\,\mathrm{{\mathbb {Z}}}\,}}^d which is a random interface model with a mixed gradient and Laplacian interaction. The strength of the two operators is governed by two parameters called lateral tension and bending rigidity, which might depend on the size of the graph. In this article we show a phase transition in the scaling limit according to the strength of these parameters: we prove that the scaling limit is, respectively, the Gaussian free field, a “mixed” random distribution and the continuum membrane model in three different regimes.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:121160
Deposited On:12 Jul 2021 08:17
Last Modified:12 Jul 2021 08:17

Repository Staff Only: item control page